# SDR HEEA076064

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 502 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 350A32050002
- Part serial: M3888
- Condition: Worn
- Location: Main Rotor
- Part time: 502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BRAKE LINING. PENDING VENDOR RETURN.
